# SDR 95ZZZX601

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9313V
- Make and model: Mooney M20C
- Aircraft serial: 690091
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 1TL1493D
- Condition: Failed
- Location: Mlg
- Part time: 2,556 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOVED GEAR SWITCH (HANDLE) TO DOWN POSITION.  GEAR REMAINED IN UP POSITION.  CYCLED SWITCH UP THEN DOWN AND GEAR MOVED DOWN NORMAL.  WHEN OPERATIONAL CHECK PERFORMED, MOVED SWITCH TO GEAR DOWN AND GEAR STAYED UP.  WIGGLED SWITCH IN DOWN POSITION AND GEAR CAME DOWN.  SEVERAL CYCLES WERE PERFORMED AND SWITCH WORKED ABOUT HALF OF THE CYCLES.  INSTALLED NEW SWITCH AND GEAR OPERATED NORMALLY.  HIGH TIME AIRCRAFT SHOULD HAVE THIS SWITCH REPLACED TO PREVENT A GEAR-UP LANDING.
